# SDR CALA2015110394782

- Difficulty date: October 27, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 95,785 hours, 15,121 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC ALARM & LIGHT INTERMITTENT THROUGHOUT FLIGHT IN FLIGHT DECK & CABIN, SHORT DISCOVERED.  REPLACED PAX COMPARTMENT EES PANEL AT AFT LT GALLEY IAW MM 25-63-01 & CH7221.
